Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have UB cancer. Taking Oncovac. Pain during and after urination. Taking Pyridium

Dear Sir I was having UB cancer .operated upon & histo reports r normal.No cancerous cell is seen.Now undergoing for 2nd maintenance dosage of ONCOVAC 80mg vaccine .I m feeling pain during urination & more pain after urination.I have to go for urination after almost every 10 minutes.Unable to sleep due to urination during day & night.Presentaly I m taking Tab Pyridium BD & Tab flotral HS.alongwith antibiotic.PLz. suggest /advise Medicine for early recovery.Thanks Pushp
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
what was the stage of your bladder cancer? what was the surgery offered to you? depending on invasion of bladder wall adjuvant treatment is planned. you should do an abdominal CT scan to know the pelvic lymph node status. pyridium is urinary tract analgesic. please consult your oncologist. he will suggest detailed work up .
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor